Combinatorics

[1] Equiangular lines with a fixed angle

Zilin Jiang Arizona State University, Tempe AZ 85287 Jonathan Tidor Massachusetts Institute of Technology, Cambridge MA 02141 Yuan Yao Massachusetts Institute of Technology, Cambridge MA 02141 Shengtong Zhang Massachusetts Institute of Technology, Cambridge MA 02141 Yufei Zhao Massachusetts Institute of Technology, Cambridge MA 02141

Combinatorics Metric Geometry mathscidoc:2203.06002

Annals of Mathematics, 194, (3), 729-743, 2021.1
[ Download ] [ 2022-03-18 13:11:57 uploaded by admin ] [ 1941 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some open problems on cycles

Lai Chunhui Minnan Normal University Liu Mingjing Minnan Normal University

Combinatorics mathscidoc:1612.06001

Journal of Combinatorial Mathematics and Combinatorial Computing, 91, 51-64, 2014.11
[ Download ] [ 2016-12-27 08:31:42 uploaded by Laichunhui ] [ 1758 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Persistent spectral graph

Rui Wang Michigan State University Duc Duy Nguyen University of Kentucky Guowei Wei Michigan State University

Combinatorics Data Analysis, Bio-Statistics, Bio-Mathematics Algebraic Topology and General Topology mathscidoc:2103.06001

Int J Numer Meth Biomed Engng, 36, 2020.4
[ Download ] [ 2021-03-04 12:07:08 uploaded by wangru25 ] [ 1403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Discrete Morse Theory on Digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China Shing-Tung Yau Department of Mathematics, Harvard University, Cambridge MA 02138, USA

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06004

Pure and Applied Mathematics Quarterly
[ Download ] [ 2022-07-07 15:55:54 uploaded by yonglin ] [ 1320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Witten-Morse functions and Morse inequalities on digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06006

arXiv, 2021.8
[ Download ] [ 2022-07-07 16:14:28 uploaded by yonglin ] [ 1280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Cluster algebras arising from cluster tubes

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, Current address:, Fakultät für Mathematik, Universität Bielefeld, D-33501, Bielefeld, Germany Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China, bzhu@math.tsinghua.edu.cn

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06003

Journal of the London Mathematical Society, 89, (3), 703-723, 2014.6
[ Download ] [ 2022-04-29 17:04:23 uploaded by Onlymaths ] [ 1231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Chemical indices, mean distance, and radius

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06003

MATCH Communications in Mathematical and in Computer Chemistry, 75, 57-70, 2016
[ Download ] [ 2016-11-24 11:14:19 uploaded by lshi ] [ 1228 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On Turán densities of small triple graphs

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06002

European Journal of Combinatorics, 52, 95-102, 2016
[ Download ] [ 2016-11-24 11:11:44 uploaded by lshi ] [ 1220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Trees with given maximum degree minimizing the spectral radius

Xu Du Beijing Jiaotong University Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06001

Electronic Journal of Linear Algebra, 31, 335-361, 2016
[ Download ] [ 2016-11-24 11:07:41 uploaded by lshi ] [ 1211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Generalization of Selberg’s $$ \frac{3}{{16}} $$ theorem and affine sieve

Jean Bourgain School of Mathematics, Institute for Advanced Study Alex Gamburd Department of Mathematics, University of California at Santa Cruz Peter Sarnak School of Mathematics, Institute for Advanced Study

Analysis of PDEs Combinatorics Functional Analysis mathscidoc:1701.03005

Acta Mathematica, 207, (2), 255-290, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 1183 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Mutation of Torsion Pairs in Triangulated Categories and its Geometric Realization

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06002

Algebra and Representation Theory, 21, 817-832, 2017.10
[ Download ] [ 2022-04-29 16:46:18 uploaded by Onlymaths ] [ 1181 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 1160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Noetherian property of infinite EI categories

Wee Liang Gan Liping Li

Combinatorics Representation Theory Rings and Algebras mathscidoc:1702.06002

New York J. Math., 21, 369-382, 2015
[ Download ] [ 2017-02-22 10:43:11 uploaded by LipingLi ] [ 1159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] The adjoint braid arrangement as a combinatorial Lie algebra via the Steinmann relations

Zhengwei Liu William Norledge Adrian Ocneanu

Combinatorics mathscidoc:2207.06005

2022.1
[ Download ] [ 2022-07-07 16:13:36 uploaded by Liuzhengwei ] [ 1153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A heat flow for the mean field equation on a finite graph

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, People’s Republic of China Yunyan Yang Department of Mathematics, Renmin University of China, Beijing, 100872, People’s Republic of China

Analysis of PDEs Combinatorics mathscidoc:2207.03008

Calculus of Variations and Partial Differential Equations, 60, (206), 2021.8
[ Download ] [ 2022-07-07 15:45:39 uploaded by yonglin ] [ 1138 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 1130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 1130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Calculus of variations on locally finite graphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Yunyan Yang Department of Mathematics, Renmin University of China, Beijing, 100872, China

Analysis of PDEs Combinatorics mathscidoc:2207.03009

Revista Matemática Complutense, 2021.9
[ Download ] [ 2022-07-07 15:52:27 uploaded by yonglin ] [ 1127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Large induced forests in graphs

Lingsheng Shi Tsinghua Hongyu Xu Tsinghua

Combinatorics mathscidoc:1804.06007

2017
[ Download ] [ 2018-04-03 15:06:10 uploaded by lshi ] [ 1112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Koszulity of directed categories in representation stability theory

Wee Liang Gan Liping Li

Combinatorics K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.06003

[ Download ] [ 2017-02-22 11:01:15 uploaded by LipingLi ] [ 1109 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] The existence and nonexistence of global solutions for a semilinear heat equation on graphs

Yong Lin Renmin University of China Yiting Wu Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03003

Calculus of Variations and Partial Differential Equations, 56, 2017.3
[ Download ] [ 2018-04-03 14:46:58 uploaded by linyong01 ] [ 1072 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Some combinatorial properties of flag simplicial pseudomanifolds and spheres

Christos A. Athanasiadis Department of Mathematics, University of Athens

Combinatorics Convex and Discrete Geometry mathscidoc:1701.06002

Arkiv for Matematik, 49, (1), 17-29, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 1071 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Rank n swapping algebra for the PSL(n;R) Hitchin component

Zhe Sun Yau Mathematical Sciences Center

Combinatorics Differential Geometry mathscidoc:1609.06001

International Mathematics Research Notices, 2017, (2), 583-613, 2017.2
[ Download ] [ 2016-09-02 15:46:52 uploaded by frease ] [ 1067 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 1047 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 1046 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved